# SDR P2EA00010

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645125
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK.  NR 3 SPOILER UPPER SURFACE DELAMINATED AT WBL 227.  DEFECT SIZE:  LENGTH - 52.0 INCHES WIDTH = 20.75 INCHES.  REPAIRED SPOILER PER COOPESA EO COO-CMP-3-57-032-00 DATED JAN 16, 2000.  DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER  DESIGNATION DERT-710167-SW DATED 01-17-2000.  COOPESA WO N10004-5-33, VAM 100 NR 471 AND 661 FOR TECHNICAL INFORMATION.  (X)
